| Model Number |
1000186 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a circumflex artery.The 20/30 indeflator began to lose pressure once it reached to 12 atmospheres during the procedure.Another unspecified device was used to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay reported.No additional information was provided.
Additional Manufacturer Narrative
D1 correction: brand name updated
d2a correction: common device name updated
d3 correction: name, address updated.
Additional Manufacturer Narrative
The device was not returned for analysis.Device history record (dhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot level product quality issue.It is possible that the connection port was not fully connected/tightened and/or the device being connected was compromised thus resulting in the reported leak difficulties; however as the device was not returned for analysis this cannot be confirmed.The investigation was unable to determine a conclusive cause for the reported leak difficulties.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D9 correction: device available for evaluation updated to no.